MAUDE Adverse Event Report: Ethicon Inc. PROLENE; suture, nonabsorbable, synthetic, polypropylene

Ethicon Inc. PROLENE; suture, nonabsorbable, synthetic, polypropylene
Catalog Number 9702H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Heart Failure/Congestive Heart Failure (4446)
Date of Event 08/06/2026
Type of Reportable Event Serious Injury

Brand Name
PROLENE
Common Device Name
suture, nonabsorbable, synthetic, polypropylene
Manufacturer (Section D)
Ethicon Inc.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
Ethicon Inc.-San Lorenzo PR
road 183, km 8.3
san lorenzo PR 00754
PR   00754
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
+1(303)552-6892
MDR Report Key50500054
Report Number2210968-2026-08763
Device Sequence Number9431993
Product Code GAW
UDI-Device Identifier10705031022867
UDI-Public(01)10705031022867(17)300531(10)108TG1
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number9702H
Device Lot Number108TG1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2026
Supplement Date Received by Manufacturer08/31/2026
Initial Report FDA Received Date08/28/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown